Capozziello, Salvatore (2010) The post-Minkowskian limit of f(R)-gravity. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: The post-Minkowskian limit of f(R)-gravity
Creators:
CreatorsEmail
Capozziello, SalvatoreUNSPECIFIED
Autor/s: S. Capozziello, A. Stabile, A. Troisi
Date: 2010
Number of Pages: 12
Department: Scienze fisiche
Journal or Publication Title: INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
Date: 2010
Volume: 49
Page Range: pp. 1251-1262
Number of Pages: 12
Date Deposited: 21 Oct 2010 07:39
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7759

Actions (login required)

View Item View Item